# SDR UIEA2017092501820

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 453T154310
- Condition: Bent
- Location: Bs 610-615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CUTOUT, UPPER CEILING FRAME INTERCOSTAL IS BENT BS 610.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.
